Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 48, NWS Austin/San Antonio, TX

May 28, 2016Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 28, 2016, 11:19 PM CDT for Kerr County, Texas. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 11:19 PM CDT (04:19 UTC)
Expired
May 30, 2016, 12:30 AM CDT
In force
25 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.24 ft at May 28, 2016, 11:00 PM CDT.

actionminormoderate8101205/2905/3005/31
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

110 
WGUS44 KEWX 290419
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 PM CDT SAT MAY 28 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-292219-
/O.NEW.KEWX.FL.W.0048.160529T0419Z-160530T0530Z/
/HNTT2.1.ER.160529T0353Z.160529T0700Z.160529T1730Z.NO/
1119 PM CDT SAT MAY 28 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River at Hunt.
* until late Sunday night...or until the warning is cancelled.
* At 11:01 PM Saturday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.6 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow early afternoon.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39 
  bridge floor two miles east of Hunt preventing easy travel to western parts of
  the county. Areas of the headwaters are isolated temporarily as low water 
  crossings flood..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 feet on May 24 
  2015.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Hunt               10   10   10.2   Sat 11 PM  10.9   8.9   8.4   8.3   8.2


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-292100-
/O.NEW.KEWX.FL.W.0049.160529T0800Z-160529T2100Z/
/KRRT2.1.ER.160529T0800Z.160529T0800Z.160529T0900Z.NO/
1119 PM CDT SAT MAY 28 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At Kerrville.
* from late tonight to Sunday afternoon...or until the warning is cancelled.
* At 10:45 PM Saturday the stage was 3.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early tomorrow.
* Impact...At 9.0 feet...Flow is over the right bank with no significant 
  damage..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Kerrville           7    9    3.0   Sat 11 PM   7.7   2.6   2.2   2.1   2.1


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$
2 follow-up statements
343 
WGUS84 KEWX 290720
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT SUN MAY 29 2016

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At Kerrville Affecting Kerr County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-300120-
/O.EXT.KEWX.FL.W.0048.000000T0000Z-160530T0140Z/
/HNTT2.1.ER.160529T0353Z.160529T1100Z.160529T1340Z.NO/
220 AM CDT SUN MAY 29 2016

 The flood warning continues for
  the Guadalupe River at Hunt.
* At  1:15 AM Sunday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and continue to rise 
  to near 11.3 feet by this morning. The river will fall below flood stage by 
  this morning.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39 
  bridge floor two miles east of Hunt preventing easy travel to western parts of
  the county. Areas of the headwaters are isolated temporarily as low water 
  crossings flood..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Hunt              10   10    9.2   Sun 01 AM  11.3   8.9   8.5   8.3   8.2


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-292310-
/O.EXT.KEWX.FL.W.0049.160529T0957Z-160529T2310Z/
/KRRT2.1.ER.160529T0957Z.160529T1000Z.160529T1110Z.NO/
220 AM CDT SUN MAY 29 2016

 The flood warning continues for
  the Guadalupe River At Kerrville.
* At  1:45 AM Sunday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and continue to rise 
  to near 9.2 feet by early this morning. The river will fall below flood stage 
  by this morning.
* Impact...At 9.0 feet...Flow is over the right bank with no significant 
  damage..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  Kerrville          7    9    8.1   Sun 02 AM   8.1   2.7   2.3   2.2   2.1


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$
810 
WGUS84 KEWX 291356
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN MAY 29 2016

...The flood warning is cancelled for the following rivers in Texas...
  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At Kerrville Affecting Kerr County

...The flood warning continues for the following rivers in Texas...
  Guadalupe River At Comfort Affecting Kendall County
  Guadalupe River Near Spring Branch Affecting Comal County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-291426-
/O.CAN.KEWX.FL.W.0048.000000T0000Z-160530T0140Z/
/HNTT2.1.ER.160529T0353Z.160529T0415Z.160529T0436Z.NO/
856 AM CDT SUN MAY 29 2016

The flood warning is cancelled for the Guadalupe River at Hunt.
* At  8:15 AM Sunday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river level may fall slightly or remain around 8.5 feet for the
  next day or so.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.
* This will be the last forecast for this event.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hunt               10   10    8.8   Sun 08 AM   8.7   8.3   8.2   8.2   8.1


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC265-291426-
/O.CAN.KEWX.FL.W.0049.000000T0000Z-160529T2310Z/
/KRRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
856 AM CDT SUN MAY 29 2016

The flood warning is cancelled for the Guadalupe River At Kerrville.
* At  7:45 AM Sunday the stage was 4.6 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.4 feet. The river will 
  continue falling.
* This will be the last forecast for this event.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Kerrville           7    9    4.6   Sun 08 AM   2.6   2.2   2.1   2.1   2.1


&&

LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
      2993 9891 2991 9906             

$$

TXC259-300410-
/O.EXT.KEWX.FL.W.0051.000000T0000Z-160530T0410Z/
/COMT2.2.ER.160529T0651Z.160529T0845Z.160529T1610Z.NO/
856 AM CDT SUN MAY 29 2016

 The flood warning continues for the Guadalupe River At Comfort.
* At  7:45 AM Sunday the stage was 24.3 feet.
* Flood stage is 21.0 feet.
* Forecast...The river level is falling rapidly and is expected to go below
  flood stage Sunday morning.
* Impact...At 25.0 feet...Minor lowland flooding exceeds the banks into lowest 
  areas of the flood plain. Lowest roads and bridges flood and are dangerous to 
  motorists. As flow backs up Cypress Creek, additional flooding down the creek 
  can flood homes in the west part of Comfort..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Comfort            10   21   24.3   Sun 08 AM   8.3   6.8   6.0   5.6   5.3


&&

LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
      2983 9839 2988 9864             

$$

TXC091-300756-
/O.EXT.KEWX.FL.W.0053.160529T2258Z-160530T2002Z/
/SRGT2.1.ER.160529T2258Z.160530T0300Z.160530T0802Z.NO/
856 AM CDT SUN MAY 29 2016

 The flood warning continues for the Guadalupe River Near Spring Branch.
* At  8:00 AM Sunday the stage was 4.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by late Sunday
  afternoon and continue to rise crest around 34.4 feet by late Sunday evening.
* Impact...At 36.0 feet...Moderate lowland flooding reaches secondary roads and 
  low bridges in the flood plain. Recreationists should evacuate the river banks
  because of dangerous turbulent flow. Low sections of Guadalupe River State 
  Park have tables, trash cans, and equiment damaged. Lowest homes in Kendall 
  County to Canyon Lake flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Spring Branch      25   30    4.8   Sun 08 AM  20.4   7.5   6.0   5.1   4.7


&&

LAT...LON 2983 9839 2990 9840 2994 9830 2987 9829


$$

sbs

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 11:09 PM CDT, 10 minutes earlier.

Area forecast discussion, May 28, 11:09 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1109 PM CDT SAT MAY 28 2016

.UPDATE...
Complex of storms continues to evolve into a possible overnight
heavy rain threat and continued threat of severe storms. Extended
the severe thunderstorm watch for two hours and added a row of
counties to the east to include Comal and Bexar Counties until
06z.

&&

.PREV DISCUSSION... /ISSUED 937 PM CDT SAT MAY 28 2016/

MESOSCALE UPDATE...
Complicated forecast evolution for the overnight period with the
ongoing thunderstorm complex across the northwest CWA. Convection
was kicked off this afternoon with daytime heating in an area of
surface moisture confluence. Some of the storms became severe,
but it appears at the present time that the main threat going
forward will be heavy rainfall. Forecast soundings do show some
de-coupling overnight, but not enough to really increase the
nocturnal cap to help suppress convection. There is little upper
forcing to really support the convection, but since it is now
ongoing, the storms will be able to continue as long as the cold
pools continue to move out from under the convection and help to
sustain and support new updrafts. This seems to be continuing
just fine at the present time as evident by continued cloud tops
on IR of near -75C.

The main question now is how long the storms will continue and
what the overall movement will be. the KEWX VAD wind profile shows
deep south/southeasterly flow of 20 to 30 knots in the lower 7 kft
of the atmosphere with model guidance slightly increasing the
wind speeds. This should help continue to feed the MCC with
moisture and help with some weak lift up the escarpment. The HRRR
has had a tough time with the placement of the current convection
but does show some continued movement of a potential MCC to the
south/southeast. This helps increase confidence of a prolonged
system. Forward propagation vectors do show movement to the east,
but we have not seen that at the present time.

Current thinking is that the system should sustain itself over the
next few hours before some slow weakening should occur. Upped the
pops across the west-central CWA to likely and mentioned locally
heavy rainfall for this area to continue the trend of a slow-
moving system to the SSE. Increased PoPs to the east a bit to
account for any possible eastward movement and to account for
lighter activity forming to the east of the main thunderstorm
core.

PREV DISCUSSION... /ISSUED 628 PM CDT SAT MAY 28 2016/

AVIATION.../00z Update/
Concerns this forecast will be convection this evening and then
the development of MVFR/IFR cigs. Currently isolated showers and
thunderstorms have developed west of I-35. Expecting to see more
development this evening. If the convection does develop and can
last long enough we may see some approach the I-35 sites after
06z. prior to that showers are possible and have included a VCSH
group for KSAT/KSSF. Convection west of KDRT may get close to Del
Rio but timing is not certain and for this reason I did include a
VCTS through 02z. Onset of MVFR cigs likely to be a couple hours
sooner tonight and have all the I-35 terminals seeing the cigs
lower starting 04z- 05z. After 07z-08z should see IFR cigs along
I-35. KDRT will see MVFR cigs starting around 08z with the IFR
cigs expected around 12z. VFR conditions are expected after 17z-
18z. All site have the potential to see fog due to the wet ground.
Lowest visibilities likely at KAUS (2SM) with all other terminals
remaining in the 4sm-6sm range. E/SE winds near 10 knots tonight
then SE 10-15 knots after 15z Sunday. KDRT will see wind gusts to
around 20 knots after 18z through sunset.

PREV DISCUSSION... /ISSUED 304 PM CDT SAT MAY 28 2016/

SHORT TERM (Tonight through Sunday Night)...
At 230 PM, South Central Texas surface analysis showed
temperatures ranging from the mid 80s to low 90s with dewpoints in
the low to mid 70s, showing the entire CWA as quite moist and
unstable. North and west of the CWA a dry line was positioned from
just west of Sanderson to Sheffield up to Sweetwater. Latest
RAP/HRRR/LAPS soundings show capping eroding west of a line from
Uvalde to Junction. Weak capping is holding on in SAT/AUS per the
same forecast soundings. Aircraft soundings out of KSAT also show
weakening but still decent cap. With convective temperatures right
around 90-92 degrees and surface temperatures near 90 south of the
Plateau...believe convective initiation will take place in the
next 1-2 hours within the slight risk area SPC has annotated.

With SBCAPE values very high again and DCAPEs AOA 1000 j/kg, very
large hail and wind gusts up to 60 mph will be the main threat.
While the upper level support is lacking currently due to broad
ridging overhead...a shortwave disturbance is progged to enter the
Big Bend region after 7PM. This weak upper level support coupled
with the high instability, decent shear, steep lapse rates, and
theta-e convergence along the dry line, think the slight risk area
is laid out well for this afternoon and evening. Thinking the
tornado threat is rather low but 0-3 km SRH values are in the
150-200 range this evening west of I-35 and LCLs are lowest south
of the escarpment (Winter Garden), so cannot rule out one in this
area.

Thinking storm coverage should wane before midnight as we lose
instability. Tomorrow looks to be a very similar pattern with
afternoon/evening convection along the dry line out west again.
SPC has included the same general area in a slight risk with the
same threats as well for Sunday.

LONG TERM (Monday through Saturday)...
A southwest flow regime will set up for the week with weaker
shortwaves impacting the moist air mass over the region through
Tuesday. Included 30-40 PoP values for both Monday and slightly
higher Tuesday as these pass over.

The next significant storm system for South Central Texas looks to
be on Wednesday ahead of a strong cold front. Models are
indicating 1-3 inches of storm total rainfall associated with this
system and with the moist soils from the last few days heavy rain
event, flash flooding would be the main concern Wednesday.
However, the progression of the cold front looks fast enough at
this time that training shouldn't be an issue but due to the
antecedent conditions, the flash flood threat will be possible
regardless.

Late in the week, the cold front should result in a drier and
cooler air mass at least through Saturday. Temperatures should be
below normal, with highs in the 80s for the first week of June.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  87  71  85  70 /  50  30  30  20  20
Austin Bergstrom Intl Airport  72  87  71  85  70 /  50  30  30  20  20
New Braunfels Muni Airport     74  88  71  86  71 /  60  30  30  20  20
Burnet Muni Airport            71  85  69  84  69 /  50  30  30  30  20
Del Rio Intl Airport           74  89  73  87  71 /  50  30  30  30  40
Georgetown Muni Airport        73  85  69  84  69 /  50  30  30  30  20
Hondo Muni Airport             73  89  72  87  71 /  60  20  20  30  40
San Marcos Muni Airport        74  86  71  86  69 /  50  30  30  20  20
La Grange - Fayette Regional   74  87  72  86  70 /  30  20  20  20  20
San Antonio Intl Airport       75  88  72  86  72 /  60  20  20  30  20
Stinson Muni Airport           74  89  73  87  73 /  60  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...10
Synoptic/Grids...Hampshire
Public Service/Data Collection...30
Hazardous weather outlook, May 28, 10:58 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 PM CDT SAT MAY 28 2016

TXZ171>173-183>194-202>209-217>225-228-300400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1058 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 1 AM FOR AREAS
TO THE NORTH AND WEST OF A LINE FROM DEL RIO TO SAN ANTONIO TO
BLANCO. THERE IS A RISK OF STRONG TO SEVERE STORMS THIS EVENING
ACROSS THIS AREA. THE MAIN THREAT WITH ANY SEVERE STORMS WILL BE
LARGE HAIL AND DAMAGING WINDS.

IN ADDITION TO THE SEVERE THREAT WILL BE THE THREAT FOR HEAVY
RAINFALL. SOME STORMS WILL BE CAPABLE OF PRODUCING UP TO 2-4
INCHES OF RAINFALL WHICH COULD LEAD TO POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST INTO LATE NEXT
WEEK. THERE WILL BE A SLIGHTLY STRONGER POTENTIAL OF STORMS
MID-WEEK. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM
POTENTIAL HAZARDS BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 28, 10:20 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1020 PM CDT SAT MAY 28 2016

TXZ184-185-290400-
REAL TX-EDWARDS TX-
1020 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDWARDS AND WESTERN REAL
COUNTIES UNTIL 1100 PM CDT...

AT 1020 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VANCE...OR 12 MILES SOUTHEAST OF ROCKSPRINGS...MOVING NORTH AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMP WOOD...VANCE...BARKSDALE...DEVILS SINKHOLE STATE NATURAL AREA AND
US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2962 9990 2962 10018 3029 10013 3029 9983
TIME...MOT...LOC 0320Z 187DEG 45KT 2990 10005

ALLEN
Local storm report, May 28, 10:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             10 SSE UTOPIA           29.48N  99.47W
05/28/2016  E1.75 INCH       UVALDE             TX   PUBLIC

&&

EVENT NUMBER EWX1600473

SBS
Local storm report, May 28, 10:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     7 SW KERRVILLE STATE PA 29.96N  99.22W
05/28/2016  E60 MPH          KERR               TX   TRAINED SPOTTER

            THUNDERSTORM WIND GUST REPORTED AT THE QUIET VALLEY
            RANCH ON HIGHWAY 16

&&

EVENT NUMBER EWX1600474

SBS
Special weather statement, May 28, 10:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT SAT MAY 28 2016

TXZ184-290500-
EDWARDS TX-
1053 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EDWARDS COUNTY UNTIL
MIDNIGHT CDT...

AT 1053 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF ROCKSPRINGS...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKSPRINGS AND DEVILS SINKHOLE STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2992 10032 3018 10046 3028 10017 3015 9994
TIME...MOT...LOC 0353Z 257DEG 10KT 3012 10033

MSL
Local storm report, May 28, 11:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLOOD            KERRVILLE               30.04N  99.14W
05/28/2016                   KERR               TX   BROADCAST MEDIA

            FLOODING BEING REPORTED ALONG SIDNEY BAKER STREET IN
            KERRVILLE... NO SPECIFIC POINTS ARE GIVEN

&&

EVENT NUMBER EWX1600475

SBS
Local storm report, May 28, 11:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLOOD            KERRVILLE               30.04N  99.14W
05/28/2016                   KERR               TX   BROADCAST MEDIA

            FLOODING BEING REPORTED IN DOWNTOWN KERRVILLE AT SYDNEY
            BAKER STREET AND MAIN STREET

&&

CORRECTED REMARKS

EVENT NUMBER EWX1600475

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.